MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PROLACTIN ASSAY; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ROCHE DIAGNOSTICS ELECSYS PROLACTIN ASSAY; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 03203093190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e411 disk serial number was (b)(6).Qc was within range.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 3 patients' serum/plasma samples tested with elecsys prolactin g2 (prolactin ii) assay on a cobas e411 immunoassay analyzer when compared to a different analyzer at a different facility.Sample (b)(6) (patient (b)(6)) was tested on (b)(6) 2024: initial result: 31.7 ng/ml.Repeat result: 18.66 ng/ml (tested on another analyzer in a different laboratory).Sample (b)(6) (patient (b)(6)) was tested on (b)(6) 2024: initial result: 28.5 ng/ml.Repeat result: 13.88 ng/ml (tested on another analyzer in a different laboratory).Sample (b)(6) (patient (b)(6) ) was tested on (b)(6) 2024: initial result: 42.36 ng/ml.Repeat result: 19.78 ng/ml (tested on another analyzer in a different laboratory).No questionable results were reported outside the laboratory.The repeat results were deemed to be correct.
 
Additional Manufacturer Narrative
The pre-analytic data was provided and showed that the clotting time was below the manufacturer's specification.Qc was performed and it was within range.No further issues were reported afterward.The investigation did not identify a product problem.The cause was due to a handling issue with the patient sample.

Brand Name
ELECSYS PROLACTIN ASSAY
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19453846
Report Number1823260-2024-01653
Device Sequence Number18279037
Product Code CFT
UDI-Device Identifier04015630921546
UDI-Public04015630921546
Combination Product (Y/N)Y
Initial Reporter CountryTC
PMA/510(K) Number
K964748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue Number03203093190
Device Lot Number71613700
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by Manufacturer06/10/2024
Initial Report FDA Received Date06/03/2024
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown